Alert archive / Michigan / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 73, NWS Detroit, MI

May 23, 2004Macomb County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 23, 2004, 7:38 PM EDT for Macomb County, Michigan. It was in force for 22 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2004, 7:38 PM EDT (23:38 UTC)
Expired
May 23, 2004, 8:00 PM EDT
In force
22 min
Issued by
NWS Detroit, MI
Area
Counties, with a storm outline in the text

County Macomb County, MI

The radar

The Detroit radar (KDTX), 45 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 7:42 PM EDTTSTM WND GST 742 N Utica, MINUMEROUS BRANCHES DOWN. MEASURED AT 22 MILE ROAD AND SCHOENHERR.
May 23, 7:42 PM EDTTSTM WND GST 742 N Utica, MINUMEROUS BRANCHES DOWN. MEASURED AT 22 MILE ROAD AND SCHOENHERR.
May 23, 7:50 PM EDTTSTM WND DMG3 Ssw Mount Clemens, MILARGE TREE LIMBS DOWN AT 15 MILE AND GRATIOT RD.
May 23, 7:50 PM EDTTSTM WND DMG3 Ssw Mount Clemens, MILARGE TREE LIMBS DOWN AT 15 MILE AND GRATIOT RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 4:50 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.6 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2004-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2004-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WUUS53 KDTX 232338
SVRDTX
MIC099-240000-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
737 PM EDT SUN MAY 23 2004

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MACOMB COUNTY IN SOUTHEAST MICHIGAN

* UNTIL 800 PM EDT

* AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  UTICA TO 7 MILES SOUTHEAST OF ROMEO TO RICHMOND...AND MOVING     
  NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROMEO AROUND 755 PM EDT

AT 735 PM EDT...A TRAINED WEATHER SERVICE SPOTTER REPORTED A 
MEASURED 72 MPH WIND GUST.

TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM HAS PASSED.

LAT...LON 4252 8309 4251 8299 4248 8289 4262 8283
          4262 8273 4289 8275 4289 8309

$$

GURNEY / RBP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:45 PM EDT, 2 hours 53 minutes earlier.

Area forecast discussion, May 23, 4:45 PM EDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
445 PM EDT SUN MAY 23 2004

.DISCUSSION...

WILL MAKE THIS QUICK. 2500+ CAPE THIS EVENING WITH INCREASING WIND
FIELDS. 18Z SOUNDING SUGGESTED 250 FOR 0-3 KM HELICITY AND THAT WILL
CONTINUE TO INCREASE ACROSS SOUTHEAST MICHIGAN. EXPECT AS STORMS
ACROSS IN MOVE INTO SOUTHERN LOWER MICHIGAN...WE SHOULD SEE THE
STORMS INCREASE IN BOTH COVERAGE AND STRENGTH. THEN NEXT WAVE SHOULD
MOVE THROUGH WITH THE COLD FRONT CLOSER TO 06Z. ALSO THERE IS THAT
POTENT SHORTWAVE THAT WILL MOVE THROUGH OVERNIGHT. MODELS SUGGEST
STILL IN EXCESS OF 1500 J/KG AT 06Z OVER SOUTHEAST LOWER MICHIGAN.
PRECIPITABLE WATERS WILL STILL HANG AROUND 1.5 INCHES...AND 850
THETA-E RIDGE IS AROUND THIS EVENING...SO HEAVY RAIN IS STILL LIKELY.

WILL FOLLOW THE ETA MORE THAN GFS...AS THERE IS SOME CONVECTIVE
FEEDBACK ON THE GFS...ESPECIALLY TUESDAY. MONDAY WILL QUIET DOWN A
BIT AS WE GET SOME WEAK 500 MB RIDGING AND SURFACE RIDGE BUILD INTO
SE MI. MAY HAVE SOME LEFT OVER SHOWERS IN THE MORNING IN THE SAGINAW
VALLEY AND THUMB.

WILL LOOK FOR TUESDAY FOR THE NEXT CHANCE OF STORMS AND HEAVY RAIN.
BY MONDAY NIGHT 40 TO 50 KTS AT 850 FEED MCS FORMATION OVER
IA/WI/IL. THIS SHOULD MOVE INTO SOUTHERN LOWER MICHIGAN ON TUESDAY
MORNING. THEN AS ANOTHER FRONT MOVES THROUGH THE REGION...MAY SEE
ADDITIONAL DEVELOPMENT TUESDAY AFTERNOON. CERTAINLY GOOD ENOUGH TO
KEEP LIKELY POPS FOR TUESDAY. PRECIP WATERS INCREASE AGAIN TO 1.5
INCHES WITH AN 850 THETA-E RIDGE OVER LOWER MICHIGAN MOST OF THE
DAY. WILL INCLUDE THE CHANCE OF HEAVY RAIN.

AFTER TUESDAY...NEXT CHANCE WILL BE ON THURSDAY. BUT THAT SHOULD BE
MUCH MORE SCATTERED AND NOT THE SAME POTENTIAL OF HEAVY RAIN GIVEN
THE NW FLOW. COLD FRONT MOVES THROUGH THE REGION WITH 500 TEMPS -15C
TO NEAR -20C. THIS SHOULD BE ENOUGH FOR A CHANCE OF THUNDERSTORM TOO.

BY THEN END OF THE WEEK...A WAVE WILL BE MOVING TOWARD MICHIGAN FROM
THE SOUTHWEST. WILL KEEP THE CHANCE OF THUNDERSTORMS FROM FRIDAY
AFTERNOON THROUGH SATURDAY. THEN SUNDAY SHOULD BE DRY.

BIG TEMP DIFFERENCES IN MOS GUIDANCE. BASICALLY WENT FOR A
COMPROMISE FOR ALL PERIODS.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
FLOOD WARNING FOR ALL OF SOUTHEAST MICHIGAN THROUGH NOON MONDAY.
TORNADO WATCH FOR MOST OF SOUTHEAST MICHIGAN...EXCEPT MIDLAND...BAY
AND HURON COUNTIES...THROUGH 11 PM

&&

RBP

EXPERIMENTAL GRAPHICAL FORECASTS ARE AVAILABLE ONLINE AT
HTTP://WWW.CRH.NOAA.GOV/DTX  (ALL LOWER CASE)
Hazardous weather outlook, May 23, 4:50 PM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
450 PM EDT SUN MAY 23 2004

MIZ053>055-060>063-068>070-075-076-082-083-241200-
GENESEE-LAPEER-LENAWEE-LIVINGSTON-MACOMB-MONROE-OAKLAND-SAGINAW-
SANILAC-SHIAWASSEE-ST. CLAIR-TUSCOLA-WASHTENAW-WAYNE-
450 PM EDT SUN MAY 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MICHIGAN

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT THROUGH 11 PM EDT THIS AFTERNOON.
REFER TO THE LATEST WATCH STATEMENT FOR ADDITIONAL INFORMATION.

A FLOOD WARNING IS IN EFFECT THROUGH NOON ON MONDAY. PLEASE REFER TO
THE LATEST FLOOD WARNING STATEMENTS ISSUED BY YOUR NATIONAL WEATHER
SERVICE FOR FURTHER DETAILS.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT...SOME OF WHICH
MAY BE SEVERE. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON AND EVENING. LARGE HAIL OVER 1 INCH IN DIAMETER...DAMAGING
WIND GUSTS TO 80 MPH...AND TORNADOES ARE ALL POSSIBLE. THUNDERSTORM
MOVEMENT WILL BE EAST AT AROUND 35 MPH. THE CHANCE FOR SEVERE
WEATHER SHOULD END BY MIDNIGHT...WITH JUST A CHANCE OF THUNDERSTORMS
THE REST OF THE NIGHT.

A NEARLY STATIONARY FRONTAL BOUNDARY OVER SOUTHEAST MICHIGAN WILL
CONTINUE TO FOCUS SHOWER AND THUNDERSTORM ACTIVITY OVER THE REGION
TODAY. THIS FRONTAL BOUNDARY WILL FINALLY EXIT THE AREA MONDAY
MORNING.

.DAY TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY...WITH HEAVY RAINFALL
ONCE AGAIN POSSIBLE. THESE THUNDERSTORMS WILL RESULT FROM A LOW
PRESSURE SYSTEM TRACKING INTO THE AREA ALONG THIS EXISTING FRONT.

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM FRIDAY AFTERNOON INTO
SUNDAY MORNING AS ANOTHER LOW PRESSURE SYSTEM TRACKS INTO THE GREAT
LAKES.

.SPOTTER INFORMATION STATEMENT...

PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER
ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

MIZ047>049-241200-
BAY-HURON-MIDLAND-
450 PM EDT SUN MAY 23 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF THE SAGINAW VALLEY
AND NORTHERN THUMB REGIONS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WARNING IS IN EFFECT THROUGH NOON ON MONDAY. PLEASE REFER TO
THE LATEST FLOOD WARNING STATEMENTS ISSUED BY YOUR NATIONAL WEATHER
SERVICE FOR FURTHER DETAILS.

THUNDERSTORMS ARE LIKELY THIS AFTERNOON INTO TONIGHT...WITH AREAS OF
HEAVY RAINFALL AGAIN POSSIBLE. THERE IS ALSO A SLIGHT CHANCE OF
SEVERE THUNDERSTORMS. HOWEVER...THE BETTER CHANCE OF SEVERE STORMS
EXISTS FURTHER SOUTH. NONETHELESS...HAIL TO 1 INCH IN DIAMETER AND
DAMAGING WINDS UP TO 70 MPH WILL BE POSSIBLE WITH A FEW STORMS.
THUNDERSTORM MOVEMENT WILL BE EAST AT 35 MPH. THE POTENTIAL FOR
SEVERE THUNDERSTORMS WILL DIMINISH SIGNIFICANTLY AFTER MIDNIGHT.

A NEARLY STATIONARY FRONTAL BOUNDARY OVER SOUTHEAST MICHIGAN WILL
CONTINUE TO FOCUS SHOWER AND THUNDERSTORM ACTIVITY OVER THE REGION
TODAY. THIS FRONTAL BOUNDARY WILL FINALLY EXIT THE AREA MONDAY
MORNING.

.DAY TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE AGAIN ON TUESDAY...WITH HEAVY RAINFALL
ONCE AGAIN POSSIBLE. THESE THUNDERSTORMS WILL RESULT FROM A LOW
PRESSURE SYSTEM TRACKING INTO THE AREA ALONG THIS EXISTING FRONT.

THERE WILL BE A CHANCE OF THUNDERSTORMS FROM FRIDAY AFTERNOON INTO
SUNDAY MORNING AS ANOTHER LOW PRESSURE SYSTEM TRACKS INTO THE GREAT
LAKES.

.SPOTTER INFORMATION STATEMENT...

PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER
ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

GURNEY

In the hours before

Local storm report, May 23, 4:27 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
427 PM EDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            2 SE ROCHESTER          42.67N 83.10W
05/23/2004                   OAKLAND            MI   TRAINED SPOTTER

            FLOODING ACROSS DEQUINDRE RD AND 23 MILE RD

0300 PM     FLOOD            2 SE PONTIAC            42.63N 83.26W
05/23/2004                   OAKLAND            MI   TRAINED SPOTTER

            NUMEROUS VEHICLES STALLED OUT WITH WATER UP AND OVER THE
            ENTIRE VEHICLES AT OPDYKE RD AND AUBURN RD.

0300 PM     FLOOD            4 E PONTIAC             42.65N 83.21W
05/23/2004                   OAKLAND            MI   TRAINED SPOTTER

            FLOODING OBSERVED ON RYAN RD NEAR HAMLIN RD ALONG CLINTON
            RIVER. BUILDING BEING WASHED AWAY IN RAPID FLOWING WATER.
            RESIDENTS REPORTING WORST FLOODING THEY HAVE SEEN IN THE
            LAST 50 YEARS.

0300 PM     FLOOD            ROCHESTER               42.69N 83.12W
05/23/2004                   OAKLAND            MI   TRAINED SPOTTER

            BUILDING UNDERWATER AND SEVERAL CARS AND SEMI-TRUCKS
            UNDER WATER ALONG CLINTON RIVER IN ROCHESTER HILLS NEAR
            ROCHESTER RD.

&&

SHULER
Local storm report, May 23, 4:44 PM EDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT ... SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
444 PM EDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     8 SW CHESANING          43.10N 84.23W
05/22/2004  80 MPH           SHIAWASSEE         MI   TRAINED SPOTTER

0350 PM     TORNADO          NE CHESANING            43.18N 84.12W
05/22/2004                   SAGINAW            MI   LAW ENFORCEMENT

            TREES AND WIRE DOWN

0358 PM     TORNADO          3 WSW BURT              43.22N 83.96W
05/22/2004                   SAGINAW            MI   LAW ENFORCEMENT

            TORNADO REPORTED AT GARY AND BUECHE, WIRE AND TREES
            REPORTED DOWN

0400 PM     TORNADO          2 NW BURT               43.24N 83.91W
05/22/2004                   SAGINAW            MI   LAW ENFORCEMENT

            TORNADO AT M-13 AND BIRCH RUN, TREES AND WIRES REPORTED
            DOWN

0402 PM     TORNADO          4 SW ARTHUR             43.40N 83.81W
05/22/2004                   SAGINAW            MI   LAW ENFORCEMENT

            TORNADO REPORTED AT M-46 AND BEYER, TREES AND WIRES DOWN

0415 PM     TSTM WND DMG     3 N VASSAR              43.37N 83.58W
05/22/2004                   TUSCOLA            MI   LAW ENFORCEMENT

            UTILITY POLE DOWN

0435 PM     TORNADO          5 SW OWOSSO             42.94N 84.25W
05/22/2004                   SHIAWASSEE         MI   TRAINED SPOTTER

            A 4 TO 5 FOOT DIAMETER TREE WAS SNAPPED ABOUT 5 FEET FROM
            THE GROUND NEAR THE INTERSECTION OF M-52 AND GARRISON
            ROAD. AN NWS SURVEY OF THE AREA WILL BE CONDUCTED TOMORRO
            TO DETERMIME IF THIS WAS INDEED A WEAK TORNADO.

0445 PM     TSTM WND DMG     1 W FOSTORIA            43.26N 83.37W
05/22/2004                   TUSCOLA            MI   LAW ENFORCEMENT

            TREE DOWN

0510 PM     TORNADO          3 NNE DECKERVILLE       43.57N 82.72W
05/22/2004                   SANILAC            MI   TRAINED SPOTTER

            TORNADO REPORTEDLY BLEW APART 2 BARNS. ONE AT BURGESS AND
            RICHMONDVILLE ROADS AND ONE AT HUNT AND RICHMONDVILLE
            ROADS.

0515 PM     TSTM WND DMG     2 N SEBEWAING           43.76N 83.45W
05/22/2004                   HURON              MI   PUBLIC

            60 MPH WIND TOOK UTILITY POLE DOWN.

0510 PM     HAIL             3 NNE DECKERVILLE       43.57N 82.72W
05/22/2004  0.75 INCH        SANILAC            MI   TRAINED SPOTTER

            PENNY HAIL REPORTED JUST BEFORE BARNS WERE DESTROYED.

&&
ADDED 2 NEW REPORTS IN SANILAC COUNTY...FOR THE SEVERE EVENT ON
SATURDAY, MAY 22ND.

SHULER
Local storm report, May 23, 6:26 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
626 PM EDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             LENNON                  42.99N 83.93W
05/23/2004  1.00 INCH        SHIAWASSEE         MI   TRAINED SPOTTER

0600 PM     TORNADO          MONTROSE                43.18N 83.89W
05/23/2004                   GENESEE            MI   TRAINED SPOTTER

            SPOTTERS WATCHED FUNNEL LOWERING TO TORNADO TOUCHDOWN AT
            DUFFIELD AND MT. MORRIS

0610 PM     TORNADO          5 E MOUNT MORRIS        43.12N 83.60W
05/23/2004                   GENESEE            MI   TRAINED SPOTTER

            SPOTTERS REPORTED TORNADO TOUCHDOWN AT WESTVIEW TRAILER
            PARK. REPORTS OF MOBILE HOMES DAMAGED.

&&

SHULER
Local storm report, May 23, 7:26 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
726 PM EDT SUN MAY 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND GST     4 NW ST. CLAIR SHORES   42.53N 82.95W
05/23/2004  60 MPH           MACOMB             MI   TRAINED SPOTTER

            JUST NORTH OF ROSEVILLE...ESTIMATED WIND GUST.

0650 PM     NON-TSTM WND GST ROMULUS                 42.22N 83.37W
05/23/2004  60 MPH           WAYNE              MI   TRAINED SPOTTER

            I-94 NEAR METRO.

0650 PM     TSTM WND GST     ROMULUS                 42.22N 83.37W
05/23/2004  80 MPH           WAYNE              MI   AWOS

            ASOS AT DETROIT METRO RECORDED AN 80 MPH WIND GUST.

0720 PM     TSTM WND GST     CLINTON                 42.07N 83.97W
05/23/2004  60 MPH           LENAWEE            MI   TRAINED SPOTTER

&&

SHULER

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 4:56 PM EDTSevere Thunderstorm WarningDTXShiawassee94 min
May 23, 5:18 PM EDTSevere Thunderstorm WarningDTXLenawee72 min
May 23, 5:25 PM EDTSevere Thunderstorm WarningDTXGenesee80 min
May 23, 5:35 PM EDTTornado WarningDTXLivingston55 min
May 23, 5:37 PM EDTTornado WarningDTXShiawassee53 min
May 23, 5:45 PM EDTTornado WarningDTXGenesee60 min
May 23, 6:00 PM EDTSpecial Marine WarningDTX60 min
May 23, 6:03 PM EDTSevere Thunderstorm WarningDTXWayne57 min
May 23, 6:06 PM EDTSevere Thunderstorm WarningDTXMonroe39 min
May 23, 6:12 PM EDTTornado WarningDTXLapeer78 min
May 23, 6:20 PM EDTSevere Thunderstorm WarningDTXSanilac85 min
May 23, 6:24 PM EDTSpecial Marine WarningDTX2 hr
May 23, 6:30 PM EDTSevere Thunderstorm WarningDTXTuscola60 min
May 23, 6:37 PM EDTTornado WarningDTXSanilac68 min
May 23, 6:47 PM EDTSevere Thunderstorm WarningDTXMacomb58 min
May 23, 6:55 PM EDTSevere Thunderstorm WarningDTXOakland, Wayne80 min
May 23, 6:58 PM EDTSevere Thunderstorm WarningDTXSaint Clair62 min
May 23, 7:18 PM EDTSpecial Marine WarningDTX57 min
May 23, 7:28 PM EDTSevere Thunderstorm WarningDTXShiawassee62 min
May 23, 7:29 PM EDTSpecial Marine WarningDTX61 min
May 23, 7:31 PM EDTSevere Thunderstorm WarningDTXGenesee74 min
May 23, 7:55 PM EDTSevere Thunderstorm WarningDTXLapeer80 min
May 23, 7:57 PM EDTSevere Thunderstorm WarningDTXSaint Clair93 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.